# SDR HEEA064918

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133AE
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Tie Bolt
- Part number: 23008020
- Condition: Mismanufactured
- Location: Turbine
- Component: 6898735
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF NEW NEVER INSTALLED PART FREE LENGTH OVER BP SPECS ON TIEBOLT.  INSTALLED NEW PART.
